Alert archive / North Carolina / Tornado Warnings in 2024
Tornado Warning 27, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Aug 8, 2024, 8:23 AM EDT for Franklin County, Granville County, Vance County, North Carolina. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2024, 8:23 AM EDT (12:23 UTC)
- Expired
- Aug 8, 2024, 8:35 AM EDT
- In force
- 12 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Franklin County, NC, Granville County, NC, Vance County, NC
The radar
The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 2:49 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 0.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
188
WFUS52 KRAH 081223
TORRAH
NCC069-077-181-081315-
/O.NEW.KRAH.TO.W.0027.240808T1223Z-240808T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
823 AM EDT Thu Aug 8 2024
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
Southern Vance County in central North Carolina...
Central Granville County in central North Carolina...
Northwestern Franklin County in central North Carolina...
* Until 915 AM EDT.
* At 823 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Louisburg, moving northwest at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Henderson and Kittrell around 830 AM EDT.
Oxford around 840 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Dabney, South Henderson, Gillburg, and Stovall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3628 7830 3627 7831 3627 7829 3626 7827
3625 7826 3611 7838 3631 7873 3647 7854
TIME...MOT...LOC 1223Z 132DEG 29KT 3617 7833
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Leins1 follow-up statement
702
WWUS52 KRAH 081235
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
835 AM EDT Thu Aug 8 2024
NCC069-077-181-081245-
/O.CAN.KRAH.TO.W.0027.000000T0000Z-240808T1315Z/
Vance NC-Granville NC-Franklin NC-
835 AM EDT Thu Aug 8 2024
...THE TORNADO WARNING FOR SOUTHERN VANCE...CENTRAL GRANVILLE AND
NORTHWESTERN FRANKLIN COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 100 PM EDT for central North
Carolina.
&&
LAT...LON 3628 7830 3627 7831 3627 7829 3626 7827
3625 7826 3611 7838 3631 7873 3647 7854
TIME...MOT...LOC 1234Z 132DEG 29KT 3624 7842
$$
LeinsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Aug 8, 7:30 AM EDT, 53 minutes earlier.
Area forecast discussion, Aug 8, 7:30 AM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 730 AM EDT Thu Aug 8 2024 .SYNOPSIS... A cold front across the mid-Atlantic will linger through today. The center of Tropical Storm Debby will move northwest and onto the South Carolina coast this evening and then drift northward across the central Carolinas on Thursday and Friday. && .NEAR TERM /TODAY AND TONIGHT/... As of 400 AM Thursday... ...Flood Threat Continues across all of Central NC... ...Strong wind gusts of 40-50 mph possible within the heavier rain bands... ...Isolated tornado threat across eastern NC could spread into interior/Piedmont sections of NC during the afternoon... Tropical Storm Debby will move northwest across eastern South Carolina through the early afternoon and then north while picking up speed across the western Piedmont of NC through midnight, before continuing north through the Mid-Atlantic states Friday. Multiple rain bands will continue to spiral from SE to NW through the afternoon and early evening, with the rain becoming a little more scattered/broken in nature towards midnight as Debby's circulation center begins to lift north of the area. While the flooding threat will persist across of central NC, the axis of heaviest rain and accompanying flash flooding threat will gradually shift westward across the NC Piedmont, where 4-6 inches is expected. HREF PPM suggests the potential for isolated higher amounts up to 8-9 inches is possible across the western Piedmont, which is certainly plausible as the heavy rainfall axis typically becomes aligned west of track as system starts to transition to extratropical. Elsewhere, rainfall amounts of 1-3 inches is expected. Strong wind gusts of 40-50 mph possible within the heavier rain bands. Otherwise, expect wind gusts of 20-30 mph outside of the heavier rain bands. The isolated tornado threat should persist into the afternoon and evening as additional bands move through the area, especially as modest steepening of low-level lapse rates occur. While the best instability of 750-1250 J/ is forecast to remain east of US 1, the 0- 3 km storm-relative helicity swath of 200 to 300 m2/s2 will shift NW into the Piedmont and northern coastal plain. Highs today ranging from mid 70s NW to lower/mid 80s east. Lows in the 70s. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 400 AM Thursday... The circulation associated with Debby will be just north of the forecast area by daybreak Friday and the process of becoming extratropical should be well underway at that point. Various hi-res models suggest the low will drag a cold front over the mountains and through the area, but that is unlikely to happen until some point this weekend. There will remain an area of enhanced northward oriented moisture transport across the Coastal Plain throughout the day on Friday, co-located with the greatest instability and shear and this is the area where the highest PoPs will remain in place through at least 00Z Saturday. While the Flood Watch remains in place area-wide through 9pm Friday night and may ultimately be trimmed in time and space across the western Piedmont, I'll leave it in place as-is for now given the potential for at least some showers and storms through the first half of the day west of the Triangle. Precip should end area-wide by late Friday night. Highs in the low to mid 80s, lows in the upper 60s/around 70. &&. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... As of 400 AM Thursday... The front that will sweep Debby out of the region will extend from New England south along the East Coast Saturday morning, passing along the I-95 corridor in North Carolina, then tracking southwest back towards New Orleans. While the front to the north of North Carolina will move east over the Atlantic Ocean over the weekend, the southern portion of the front will actually pivot to more of an east-west orientation, extending back towards Atlanta by Monday morning. The front should then become stationary in this fashion through the middle of next week. As a result, the chance of showers and thunderstorms has increased from the previous forecast, with a 30-50% chance east of I-95 each afternoon/evening, with a lesser chance back towards the Triad. The precipitation chances will be diurnally driven, with higher values in the afternoon/evening hours and lesser values overnight and in the morning. While some southern locations might reach the lower 90s on Saturday, the rest of the area should be in the 80s that day. From Sunday onward, highs will be in the 80s in all locations. Lows will range from the mid 60s to the low 70s through the period. && .AVIATION /1130Z THURSDAY THROUGH MONDAY/... As of 730 AM Thursday... * TC Debby will produce widespread adverse conditions with IFR/MVFR restrictions, gusty winds and some LLWS. Multiple rain bands will continue to spiral from SE to NW through the afternoon and evening, with the rain becoming a little more scattered/broken in nature late this evening and into the overnight hours as Debby's circulation center lifts off to the north. Flight restrictions are expected to remain predominately IFR to MVFR through the evening, before potentially lowering to LIFR tonight. Additionally, could see embedded thunder at times, especially this afternoon due to some tempered heating and steeper low-level lapse rates. East-northeasterly gusts of 15 to 25 kts will persist through the evening, with stronger wind gusts of 35-45 kts possible within the heavier rain bands. Winds will shift to SSWLY late this evening and tonight as the center of the circulation passes north of the area. Lastly, despite some stronger flow near the sfc, there remains a chance for low-level wind shear at all TAF sites into the afternoon. Looking ahead: Adverse aviation conditions will continue through Friday morning with conditions improving by midday/early afternoon Friday. Expect generally VFR conditions Saturday through early next week, with mainly scattered diurnal driven showers and storms possible each afternoon. && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday evening for NCZ007>011-021>028- 038>043-073>078-083>086-088-089. && SYNOPSIS...Blaes NEAR TERM...CBL SHORT TERM...DL LONG TERM...Green AVIATION...CBL
Hazardous weather outlook, Aug 8, 5:03 AM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 503 AM EDT Thu Aug 8 2024 NCZ007-021>025-038>040-073>076-083>086-090915- Person-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph- Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-Scotland-Hoke- 503 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Rainfall associated with Tropical Storm Debby will result in an increased threat for flooding across the Watch area. Rainfall amounts of 1 to 2 inches have already fallen across the watch area. An additional 2 to 5 inches of rain is expected through early Friday, with locally higher amounts possible over the NC Piedmont. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. People living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ008>011-026>028-041>043-077-078-088-089-090915- Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston- Wilson-Harnett-Wayne-Cumberland-Sampson- 503 AM EDT Thu Aug 8 2024 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... ...TORNADO WATCH 613 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. Rainfall associated with Tropical Storm Debby will result in an increased threat for flooding across the Watch area. Rainfall amounts of 1 to 2 inches have already fallen across the watch area, with the highest amounts over the southern coastal plain and Sandhills. An additional 2 to 5 inches of rain is expected through early Friday, with locally higher amounts possible over the NC Piedmont. Isolated tornadoes will be possible through the afternoon and evening and heavy rain bands continue to move through the area. Wind gusts of 40 to 50 mph, within the heavier rain bands could lead to scattered power outages and downed trees Thursday and into Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. People living along rivers and creeks should make preparations for possible moderate river flooding by late week and lingering into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 8, 7:08 AM EDT, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
708 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM Flash Flood 1 NNW Lillington 35.41N 78.82W
08/08/2024 Harnett NC Law Enforcement
Several roads flooded in Lillington and
Dunn. Water crossing the road.
&&Local storm report, Aug 8, 7:25 AM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
725 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM Flash Flood 1 NNW Pittsboro 35.73N 79.18W
08/08/2024 Chatham NC 911 Call Center
Several roads flooded in Pittsboro including
Oakwood Drive and Park Drive.
&&Local storm report, Aug 8, 7:32 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
732 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Flash Flood 1 NW East Rockingham 34.93N 79.78W
08/08/2024 Richmond NC 911 Call Center
Several reports of flooded roads and rising
water beginning after 500 am.
&&Local storm report, Aug 8, 7:48 AM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
748 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM Flash Flood 1 SSE Fayetteville 35.06N 78.89W
08/07/2024 Cumberland NC 911 Call Center
Corrects previous flash flood report from 1
SSE Fayetteville. Officials report numerous
roads closed from flooding with water levels
continuing to rise.
&&Local storm report, Aug 8, 8:05 AM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
805 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Flash Flood 2 SSE Wilson 35.71N 77.92W
08/08/2024 Wilson NC Broadcast Media
Several roads flooded in Wilson County over
the last hour including Wiggins Mills Road,
Garner School Road, London Church Road, Old
Lolly Road, and Main Street in Saratoga.
&&Local storm report, Aug 8, 8:09 AM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
809 AM EDT Thu Aug 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Flash Flood 4 E Youngsville 36.02N 78.41W
08/08/2024 Franklin NC Trained Spotter
Flooding just started on Moores Pond Road at
Rock Church Road near Youngsville.
&&The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 9:48 PM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 7, 11:26 PM EDT | Special Weather Statement | RAH | Anson, Hoke, Richmond, Scotland | 64 min |
| Aug 8, 12:30 AM EDT | Special Weather Statement | RAH | Wayne | 60 min |
| Aug 8, 1:01 AM EDT | Special Weather Statement | RAH | Wayne | 59 min |
| Aug 8, 1:30 AM EDT | Flash Flood Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more | 6 hr |
| Aug 8, 2:15 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 45 min |
| Aug 8, 2:21 AM EDT | Tornado Warning | RAH | Wayne, Wilson | 39 min |
| Aug 8, 2:46 AM EDT | Special Weather Statement | RAH | Wayne | 29 min |
| Aug 8, 2:49 AM EDT | Tornado Warning | RAH | Johnston, Wayne, Wilson | 26 min |
| Aug 8, 2:51 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wilson | 24 min |
| Aug 8, 3:09 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Nash, Wake and 2 more | 6 hr |
| Aug 8, 3:12 AM EDT | Tornado Warning | RAH | Johnston, Nash, Wayne, Wilson | 33 min |
| Aug 8, 3:15 AM EDT | Tornado Warning | RAH | Johnston, Wake | 30 min |
| Aug 8, 3:21 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 6 hr |
| Aug 8, 3:39 AM EDT | Tornado Warning | RAH | Wilson | 36 min |
| Aug 8, 4:13 AM EDT | Flash Flood Warning | RAH | Alamance, Chatham, Davidson, Durham, Forsyth, Guilford and 4 more | 6 hr |
| Aug 8, 5:04 AM EDT | Tornado Warning | RAH | Edgecombe | 41 min |
| Aug 8, 5:06 AM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 5:37 AM EDT | Tornado Warning | RAH | Wilson | 23 min |
| Aug 8, 6:22 AM EDT | Special Weather Statement | RAH | Edgecombe | 68 min |
| Aug 8, 6:43 AM EDT | Flash Flood Warning | RAH | Anson, Montgomery, Moore, Richmond, Stanly | 7 hr |
| Aug 8, 6:55 AM EDT | Flash Flood Warning | RAH | Edgecombe, Franklin, Nash | 11 hr |
| Aug 8, 7:06 AM EDT | River Flood Warning | RAH | Anson, Stanly | 49 hr |
| Aug 8, 7:07 AM EDT | Special Weather Statement | RAH | Nash | 23 min |
| Aug 8, 7:11 AM EDT | Tornado Warning | RAH | Nash, Wilson | 13 min |
| Aug 8, 7:48 AM EDT | Tornado Warning | RAH | Franklin, Nash | 42 min |
| Aug 8, 7:53 AM EDT | Tornado Warning | RAH | Edgecombe, Nash | 20 min |
| Aug 8, 7:58 AM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 22 min |
| Aug 8, 8:11 AM EDT | Tornado Warning | RAH | Franklin, Nash | 23 min |
| Aug 8, 8:12 AM EDT | Flash Flood Warning | RAH | Granville, Person, Vance | 12 hr |
| Aug 8, 8:52 AM EDT | Special Weather Statement | RAH | Edgecombe | 23 min |
| Aug 8, 8:58 AM EDT | Tornado Warning | RAH | Edgecombe | 32 min |
| Aug 8, 9:01 AM EDT | River Flood Warning | RAH | Johnston | 45 hr |
| Aug 8, 9:07 AM EDT | Flash Flood Warning | RAH | Chatham, Harnett, Johnston, Lee, Wake, Wayne and 1 more | 5 hr |
| Aug 8, 9:18 AM EDT | Flash Flood Warning | RAH | Cumberland, Hoke, Sampson, Scotland | 5 hr |
| Aug 8, 9:34 AM EDT | Special Weather Statement | RAH | Nash | 26 min |
| Aug 8, 9:53 AM EDT | Special Weather Statement | RAH | Edgecombe | 37 min |
| Aug 8, 9:59 AM EDT | River Flood Warning | RAH | Chatham, Lee | 3 days |
| Aug 8, 10:17 AM EDT | Flash Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 8 hr |
| Aug 8, 10:30 AM EDT | Special Weather Statement | RAH | Nash | 30 min |
| Aug 8, 10:32 AM EDT | Tornado Warning | RAH | Franklin, Halifax, Nash, Warren | 28 min |
| Aug 8, 12:15 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 30 min |
| Aug 8, 12:20 PM EDT | Special Weather Statement | RAH | Wilson | 40 min |
| Aug 8, 1:19 PM EDT | River Flood Warning | RAH | Harnett | 3 days |
| Aug 8, 1:22 PM EDT | River Flood Warning | RAH | Franklin | 65 hr |
| Aug 8, 1:50 PM EDT | Areal Flood Warning | RAH | Anson, Chatham, Cumberland, Harnett, Hoke, Johnston and 10 more | 23 hr |
| Aug 8, 1:58 PM EDT | River Flood Warning | RAH | Chatham | 56 hr |
| Aug 8, 2:52 PM EDT | River Flood Warning | RAH | Johnston | 4 days |
| Aug 8, 3:15 PM EDT | River Flood Warning | RAH | Edgecombe | 6 days |
| Aug 8, 3:16 PM EDT | Flash Flood Warning | RAH | Johnston, Wake, Wayne, Wilson | 2 hr |
| Aug 8, 3:19 PM EDT | River Flood Warning | RAH | Wayne | 9 days |
| Aug 8, 3:26 PM EDT | Special Weather Statement | RAH | Vance | 49 min |
| Aug 8, 3:29 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 31 min |
| Aug 8, 3:46 PM EDT | Special Weather Statement | RAH | Franklin | 44 min |
| Aug 8, 3:49 PM EDT | River Flood Warning | RAH | Alamance | 50 hr |
| Aug 8, 3:52 PM EDT | River Flood Warning | RAH | Cumberland | 4 days |
| Aug 8, 4:00 PM EDT | Tornado Warning | RAH | Franklin, Nash | 30 min |
| Aug 8, 4:12 PM EDT | Tornado Warning | RAH | Edgecombe, Nash, Wilson | 33 min |
| Aug 8, 4:29 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 31 min |
| Aug 8, 4:31 PM EDT | Tornado Warning | RAH | Franklin, Granville, Vance | 29 min |
| Aug 8, 5:03 PM EDT | Tornado Warning | RAH | Edgecombe, Halifax, Nash | 27 min |
| Aug 8, 5:11 PM EDT | River Flood Warning | RAH | Edgecombe, Halifax, Nash | 4 days |
| Aug 8, 5:14 PM EDT | River Flood Warning | RAH | Edgecombe | 9 days |
| Aug 8, 5:20 PM EDT | River Flood Warning | RAH | Sampson | 6 days |
| Aug 8, 5:51 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 5:59 PM EDT | Areal Flood Warning | RAH | Edgecombe, Franklin, Nash | 14 hr |
| Aug 8, 6:05 PM EDT | Areal Flood Warning | RAH | Alamance, Davidson, Durham, Forsyth, Guilford, Orange and 1 more | 12 hr |
| Aug 8, 6:50 PM EDT | Special Weather Statement | RAH | Franklin, Vance | 40 min |
| Aug 8, 6:55 PM EDT | Tornado Warning | RAH | Franklin, Vance, Warren | 35 min |
| Aug 8, 7:22 PM EDT | Tornado Warning | RAH | Franklin, Warren | 23 min |
| Aug 8, 7:44 PM EDT | Tornado Warning | RAH | Warren | 31 min |
| Aug 8, 7:56 PM EDT | Areal Flood Warning | RAH | Granville, Person, Vance | 12 hr |
Nearby
Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.